Some variational formulas on additive functionals of symmetric Markov chains

Daehong Kim, Masayoshi Takeda, Jiangang Ying

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

For symmetric continuous time Markov chains, we obtain some formulas on total occupation times and limit theorems of additive functionals by using large deviation theory.

Original languageEnglish
Pages (from-to)2115-2123
Number of pages9
JournalProceedings of the American Mathematical Society
Volume130
Issue number7
DOIs
Publication statusPublished - 2002

Keywords

  • Additive functional
  • Dirichlet form
  • Large deviation
  • Symmetric Markov chain

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some variational formulas on additive functionals of symmetric Markov chains'. Together they form a unique fingerprint.

Cite this